# SDR IXXA2022090401

- Difficulty date: July 27, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 242302545
- Part serial: 3151001
- Condition: Gouged
- Location: #1 Eng I/B
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. I/B CORE COWL #2 RIB FROM AFT HAS GOUGE. 00-114 REF VT-SAA NR B000315
